Ask a doctor

Teosyal Filler in Cheek: Left with Swelling and Discoloration

my cheek are verry swoulen and my skeen discolor im realy dapress can you help please? antibiotic is not working

Doctor Answers (2)

Swelling is a normal side effect of injections and can take up to 2 weeks to settle.

+1
Swelling is a normal side effect of injections and can take up to 2 weeks to settle. Sleep with your head slightly elevated and use cold compresses on and off for 10 mins each.


If you are concerned and it has been beyond 2 weeks, schedule a follow up with your injector to be assessed.


Hope this helps.


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Teosyal in cheeks

+1
  • Teosyal is Hyaluronic acid based dermal filler with an average life span in tissues of 9-12months. Initial swelling following the injections of Teosyal is common but rarely lasts beyond 3 days. Slight lumpiness might persist longer and can be helped by massaging the area.
  • Antibiotics only help if there is infection.
  • Slightly blue dicloloraton can be seen in the area of treatment, this is due to the implanted transparent filler giving a shadow under the skin. This temporary.
  • If you would like to get rid of the filler quickly ask your doctor to use Hyaluronidase injection which can almost instantly dissolve the filler.

Alexandra Chambers, MD
London Dermatologist
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.